# SDR DALA2024081208050

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,161 hours, 25,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6804 DOOR 4R WILL NOT STAY IN ARMED POSITION. CORRECTIVE ACTION: DISARMED DOOR, CLEANED GIRT BAR LATCHES AS NECESSARY. REARMED DOOR. (5705944)
